Some Reduction Formulas for Hypergeometric Functions.

Per W. Karlsson

Mathematica Scandinavica (1972)

  • Volume: 31, page 248-256
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Karlsson, Per W.. "Some Reduction Formulas for Hypergeometric Functions.." Mathematica Scandinavica 31 (1972): 248-256. <>.

author = {Karlsson, Per W.},
journal = {Mathematica Scandinavica},
pages = {248-256},
title = {Some Reduction Formulas for Hypergeometric Functions.},
url = {},
volume = {31},
year = {1972},

AU - Karlsson, Per W.
TI - Some Reduction Formulas for Hypergeometric Functions.
JO - Mathematica Scandinavica
PY - 1972
VL - 31
SP - 248
EP - 256
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.